Research Repository

Browse by Author: Delavar, M Rostamian

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Delavar, M Rostamian and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Trapezoidal type inequalities related to h-convex functions with applications. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. ISSN 1578-7303

Gordji, M Eshaghi, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Delavar, M Rostamian (2015) An inequality related to eta-convex functions (II). International Journal of Nonlinear Analysis and Applications, 6 (2). pp. 27-33. ISSN 2008-6822